# SDR DALA14027560960

- Difficulty date: March 1, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 62,941 hours, 46,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 754
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT WINDOW BELT BS 754.5. BLENDED AREA, HFEC & UT INSPECTED AREA WITH NO CRACKS NOTED, FABRICATED REPAIR, TREATED, PRIMED, INSTALLED, IAW ERA 523926-14, REV "O".
